Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: with the assistance of William G. Bade and Robert G. Bartle Nelson Dunford and Jacob T. Schwartz
Title: Linear operators. Part II. Spectral theory
Additional book information Interscience, New York, 1963, pp. 859-1923

Review Information

Reviewer: Gian-Carlo Rota
Journal: Bull. Amer. Math. Soc. 37 (2000), 118
PII: S 0273-0979(99)00848-4
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 71 (1965), 705–708
Review copyright: © Copyright 1999 American Mathematical Society